advertisement
Question
Posted by: Sandra | 2009-02-17

Thank you

Thanks for the answer on the Cilift question...one more thing though...when I start taking them can I still exercise? I know this is probably a silly question, but as I am an extremely anxious person I worry about literally EVERYTHING and I am actually afraid of taking the medication because it might be bad for me, even though this is why it was prescribed to me in the first place.

Thank you again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not silly at all. Of course you can exercise while taking Cilift. Like everything, just do so moderately and not too ferociously ! I hope the medication also reduces your levels of anxiety as well as depression, so you can relax more and enjoy life as you deserve to

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: well well well my computer' s broken | 2009-02-17

ps... sorry for the multiple posts my computer' s running Vista and it has a mind of its own.

Reply to well well well my computer&#39 s broken
Posted by: on the brink | 2009-02-17

you might have a heart attack if you overdo the excercise...i mean who truely knows what these psychiatric drugs do to people...if you were a psychiatrist maybe then you would have a clue....but remember thats only a " clue"  not the whole story.

I suggest vigorous deep penetrating sex for excercise.... if your maybe single at the moment i am willing to help you work out and acheive maximum fitness regularily.......... we may fall in love who knows!!!!! : 0)

And try not to WORRY TO MUCH...... it profits you nothing and at the end of the day as every farmer knows all the cows do actually come home :-)

Reply to on the brink
Posted by: well....... | 2009-02-17

you might have a heart attack if you overdo the excercise...i mean who truely knows what these psychiatric drugs do to people...if you were a psychiatrist maybe then you would have a clue....but remember thats only a " clue"  not the whole story.

I suggest vigorous deep penetrating sex for excercise.... if your maybe single at the moment i am willing to help you work out and acheive maximum fitness regularily.......... we may fall in love who knows!!!!! : 0)

And try not to WORRY TO MUCH...... it profits you nothing and at the end of the day as every farmer knows all the cows do actually come home :-)

Reply to well.......
Posted by: well | 2009-02-17

you might have a heart attack if you overdo the excercise...i mean who truely knows what these psychiatric drugs do to people...if you were a psychiatrist maybe then you would have a clue....but remember thats only a " clue"  not the whole story.

I suggest vigorous deep penetrating sex for excercise.... if your maybe single at the moment i am willing to help you work out and acheive maximum fitness regularily.......... we may fall in love who knows!!!!! : 0)

And try not to WORRY TO MUCH...... it profits you nothing and at the end of the day as every farmer knows all the cows do actually come home :-)

Reply to well
Posted by: well........ | 2009-02-17

you might have a heart attack if you overdo the excercise...i mean who truely knows what these psychiatric drugs do to people...if you were a psychiatrist maybe then you would have a clue....but remember thats only a " clue"  not the whole story.

I suggest vigorous deep penetrating sex for excercise.... if your maybe single at the moment i am willing to help you work out and acheive maximum fitness regularily.......... we may fall in love who knows!!!!! : 0)

Reply to well........

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement